Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 4, Issue 2


Published
on

July 1, 2016


Pages

153-158


DOI

Article

A Note on Generalized k-Pell Numbers and Their Determinantal Representation

Check for updates


Authors

Ahmet Öteles* Affiliation:
Department of Mathematics, Faculty of Education, Dicle University, TR-21280, Diyarbakır, Turkey
and Mehmet Akbulak Affiliation:
Department of Mathematics, Art and Science Faculty, Siirt University, TR-56100, Siirt, Turkey


Abstract

In this paper, we investigate permanents of an n × n (0,1,2)-matrix by contraction method. We show that the permanent of the matrix is equal to the generalized k-Pell numbers.


Keywords

Pell sequence, Permanent, Contraction of a matrix


Citation

Öteles, A. & Akbulak, M. (2016). A note on generalized k-pell numbers and their determinantal representation. Journal of Analysis & Number Theory, 4(2), 153–158. https://doi.org/10.18576/jant/040211

Published by: Engineering Journals

Engineering Journals Logo